|Truvada & Viramune
Jun 28, 2013
On waking, my night shirt appears to have develop small holes around area in the front and the area that urine sometimes splatters. All of my night t-shirts have holes in that area. Could this be caused by the Truvada or Viramune the expelled urine? This is a strange question but is actually happening... and I am afraid that these drugs will eventually destroy my organs.
Response from Dr. Henry
To my knowledge toxic/acidic urine splatters linked to actual kidney or organ damage have not been linked to use of nevirapine + Truvada (assuming your HIV provider has monitored your level of renal funciton and no concerns identified). I would inform your HIV provider about your interesting observation. KH
Starting treatment and crystal meth
Abacavir and heart problems
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.